Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Erectile dysfunctioning and numbness of penis due to over riding of bike. - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Erectile Dysfunction
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2308 Questions
Doctor :   hi
User :   hi
Doctor :   how can i help you
User :   is this dr.?
Doctor :   yes
User :   ok dr.
User :   i guess i prob know
User :   exactly wht the prob is wid me now
Doctor :   yes
User :   after readin some articles
User :   i bike too much i guess
Doctor :   everything is normal with you
Doctor :   u need to worry
User :   and i hve noticed that my penis becomes numb
Doctor :   u need not worry
Doctor :   it might be because of cold climate
Doctor :   or tight underwear
User :   no its pretty hot here
Doctor :   avoid wearing tight undies for sometime
User :   yea i do that
User :   i hvent worn undies in awhile
Doctor :   r u taking vitamin tablets i prescribed
User :   and also i guess its thus hard 2 get an erection
User :   no... not yet, u think those will help
User :   esp with this numbness n erection prob
Doctor :   since how many days u have numbness
Doctor :   u had tingling sensation right
Doctor :   r u there
User :   yea
Doctor :   u can continue with that vitamin tablets
User :   yea n i think this tingling sensation
User :   is because of bike
User :   i am sure
User :   n last 3 times i hve got some numbness
Doctor :   dont go on bike for somedays
User :   and i also feel that my ability to get an erection has decreased
User :   i dint bike for a week and then i did back again 2day
Doctor :   see if the problem will resolve
Doctor :   ok
User :   do u know if doc's have
User :   antibiotics for these problems
Doctor :   avoid biking for sometime
Doctor :   no antibiotics is not needed
Doctor :   for this problem
Doctor :   do consult a neurologisy
User :   oh ok
Doctor :   neurologist if the problem persists
User :   wht could he do
Doctor :   i think it is just normal
Doctor :   with u
Doctor :   dont bother too much about the numbness
Doctor :   for few days atleast
Doctor :   u should be fine
Doctor :   ok
User :   hmm
User :   and i guess thats exactly
User :   whts causing the tingling
Doctor :   anything else u would like to know about
Doctor :   cause not known
User :   and diff to get an erection
Doctor :   u might need a scan
User :   is there any cure for erectile dysfunction
Doctor :   CT or MRI to know the cause
Doctor :   if the problem persists
Doctor :   depends on the cause
User :   ohhhh
Doctor :   The first step in the treatment of erectile dysfunction is a physical examination. This is done to rule out disorders such as diabetes, high blood pressure, high cholesterol, kidney disease, alcoholism, or multiple sclerosis, which can cause erectile dysfunction.
User :   oh k
Doctor :   Psychological therapy and behavior modifications can also be considered
Doctor :   This method targets any anxiety that may be associated with sexual intercourse
Doctor :   any doubts?
User :   could this be because of prostatistis as well?
Doctor :   unlikely
Doctor :   since u had examination
Doctor :   and physician found everthing normal
User :   so the doc
User :   could see the penis and come 2 know
User :   if it is prostatistis?
Doctor :   there is no history of fever as well
User :   no
Doctor :   its unlikely
Doctor :   for few days u stop worrying
User :   hmm
User :   ok will do
Doctor :   and concentrate on other work
User :   hmm k i will
Doctor :   ok
User :   and i shud take
User :   vitamin b rite
Doctor :   yes
Doctor :   continue with it
Doctor :   Thanks for Consulting Health care Magic. IF you find this service helpful please refer your friends and family members.
Doctor :   goodnite
Doctor :   bye for now
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor